Plongements d'espaces symétriques algébriques : une classification
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 2, pp. 165-195.
@article{ASNSP_1990_4_17_2_165_0,
     author = {Vust, Thierry},
     title = {Plongements d'espaces sym\'etriques alg\'ebriques : une classification},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {165--195},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 17},
     number = {2},
     year = {1990},
     zbl = {0728.14041},
     mrnumber = {1076251},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_2_165_0/}
}
TY  - JOUR
AU  - Vust, Thierry
TI  - Plongements d'espaces symétriques algébriques : une classification
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 165
EP  - 195
VL  - 4e s{\'e}rie, 17
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1990_4_17_2_165_0/
UR  - https://zbmath.org/?q=an%3A0728.14041
UR  - https://www.ams.org/mathscinet-getitem?mr=1076251
LA  - fr
ID  - ASNSP_1990_4_17_2_165_0
ER  - 
%0 Journal Article
%A Vust, Thierry
%T Plongements d'espaces symétriques algébriques : une classification
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1990
%P 165-195
%V 4e s{\'e}rie, 17
%N 2
%I Scuola normale superiore
%G fr
%F ASNSP_1990_4_17_2_165_0
Vust, Thierry. Plongements d'espaces symétriques algébriques : une classification. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 2, pp. 165-195. http://www.numdam.org/item/ASNSP_1990_4_17_2_165_0/

[BHM] A. Bialynicki-Birula - G. Hochschild - G. MOSTOW, Extensions of representations of algebraic linear groups, Amer. J. Math. 85 (1963), 131-144. | MR | Zbl

[Br] M. Brion, Quelques propriétés des espaces homogènes sphériques, Prépublication de l'Institut Fourier, 24 (1985). | MR

[BLV] M. Brion - D. Luna - TH. VUST, Espaces homogènes sphériques, Invent. Math. 84 (1986), 617-632. | MR | Zbl

[D] V.I. Danilov, The geometry of toric varieties, Russian Math. Surveys 33 (1978), 97-154. | MR | Zbl

[DGMP] C. De Concini - M. Goresky - R. Macpherson - C. Procesi, On the geometry of quadrics and their degenerations, Preprint.

[DS] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press (1978). | MR | Zbl

[DSp] C. De Concini - T.A. Springer, Betti numbers of complete symmetric varieties, In Geometry today, Int. conf. Roma (1984), Prog. Math. 60 (1985), 87-104. | MR | Zbl

[DP]I.C. De Concini - C. Procesi, Complete symmetric varieties, In Invariant theory, Proceedings, Montecatini, 1982, Springer LN 996 (1983), 1-44. | MR | Zbl

[DP]II C. De Concini - C. Procesi, Complete symmetric varieties II, In Algebraic groups and related topics, Proc. Symp. Kyoto and Nagoya 1983, Adv. Stud. Pure Math. 6 (1985), 481-513. | Zbl

[DP]III C. De Concini - C. Procesi, Cohomology of compactifications of algebraic groups, Duke Math. J. 53 3 (1986), 585-594. | MR | Zbl

[DP]IV C. De Concini - C. Procesi, Cohomology of complete algebraic groups and Hilbert's 15th problem, Preprint.

[GGA] S. Helgason, Groups and geometric analysis, Academic Press (1984). | MR | Zbl

[Ko] B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. | MR | Zbl

[Lo] O. Loos, Symmetric spaces, Vol. I, II. Benjamin (1969). | Zbl

[Lu] D. Luna, Adhérences d'orbite et invariants, Invent. Math. 29 (1975), 231-238. | MR | Zbl

[LV] D. Luna - Th. Vust, Plongements d'espaces homogènes, Comment. Math. Helv. 58 (1983), 186-245. | MR | Zbl

[M] T. Matsuki, The orbits of affine symmetric spaces under the action of minimal parabolic subgroups, J. Math. Soc. Japan 31 (1979), 332-357. | MR | Zbl

[P] V.L. Popov, Picard groups of homogeneous spaces of linear algebraic groups and one dimensional homogeneous vector bundles, Math. USSR-Izv. 8 (1974), 301-327. | Zbl

[R] R.W. Richardson, Orbits, invariants and representations associated to involutions of reductives groups, Invent. Math. 66 (1982), 287-312. | MR | Zbl

[Sa] I. Satake, On representations and compactifications of symmetric riemannian spaces, Ann. of Math. 71 (1960), 77-110. | MR | Zbl

[Sp] T.A. Springer, Some results on algebraics groups with involutions, In Algebraic groups and related topics, Proc. Symp. Kyoto and Nagoya 1983, Adv. Stud. Pure Math. 6 (1985), 525-543. | MR | Zbl

[St] R. Steinberg, Endomorphisms of linear algebraic groups, Memoirs of the AMS 80 (1980). | Zbl

[Su] H. Sumihiro, Equivariant completion, J. Math. Kyoto Univ. 14 (1974) 1-28. | MR | Zbl

[TE] G. Kempf et al., Toroidal embeddings, Springer LN 339 (1973). | Zbl

[Uz] T. Uzawa, On equivariant completion of algebraic symmetric spaces, In Algebraic and topological theories - to the memory of Dr. T. Miyata (1985), 569-577. | MR | Zbl

[Vi] E.B. Vinberg, Complexity of action of reductive groups, Functional Anal. Appl. 20 (1986), 1-11. | MR | Zbl

[VP] E.B. Vinberg - V.L. Popov, On a class of quasihomogeneous affine varieties, Math. USSR-Izv. 6 (1972) 4, 743-758. | Zbl

[Vo] V.E. Voskresenskii, Picard groups of linear algebraic groups, Studies in Number theory 3, Izdat. Saratov Univ., Saratov (1969), 7-16. | MR | Zbl

[Vr] L. Vretare, Elementary spherical functions on symmetric spaces, Math. Scand. 39 (1976), 343-358. | MR | Zbl

[V] Th. Vust, Opération de groupes réductifs dans un type de cônes presque homogènes, Bull. Soc. Math. France 102 (1974), 317-334. | Numdam | MR | Zbl